# SDR 05FDEA00778

- Difficulty date: April 1, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 35,424 hours, 15,637 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG ANTI-ICE FAULT WHEN ENG NR 2 ANTI-ICE TURNED ON.  PULLED AND RESET C/B. NO JOY.  RELEASED FOR SERVICE PER MEL/CDL: 30-21-01-C  CATEGORY: C EXPIRATION: 11APR05  "MEL 30-21-01-C: ENGINE 2 ANTI-ICE VALVE INOP.  ENGINE NACELLE VALVE SECURED OPEN."  NO TIME TO TROUBLESHOOT DUE TO HISTORY.  ITEM DEFERRED PER MEL 30-21-01-C.
